Welcome to WeightLossChat.org!   

Advertisments:




Any similar experiences whilst taking YAZ?

Depression making it hard to lose weight?

Any similar experiences whilst taking YAZ?

Postby eijaz » Wed Oct 05, 2011 4:10 am

I gave birth to my gorgeous daughter in May, and at my 6 week check up with my gyno I asked to be prescribed the contraceptive pill and she gave me Yaz. Since then I have been suffering terrible mood swings, irritability, complete loss of libido and depression. I feel horrible all day long and seem to mope all the time. My husband and I are arguing all the time (we used to be really close, we've never had trouble before). As you know I have a 4 month old daughter, so its not good for her with all the tension between us. I never want to do anything other than eat, so as you can imagine I have stacked on a lot of weight, so that contributes to my ill-feelings towards myself. It only dawned on me yesterday when I was watching a medical show on TV that was talking about contraceptive methods and they mentioned that some pills can cause mood swings. It was like a lightbulb moment. So did anyone else suffer the same side-effects whilst taking Yaz? If you did, did you switch, what to, and was it effective?

Thanks..
eijaz
 
Posts: 706
Joined: Mon Oct 03, 2011 6:12 pm

Any similar experiences whilst taking YAZ?

Postby wynton » Wed Oct 05, 2011 4:21 am

I was the same exact way on yaz! Hated it! I switched to Lo sesonique and i had no side effects, i highly suggest it!
wynton
 
Posts: 741
Joined: Mon Oct 03, 2011 9:01 am


Return to Depression & Weight Loss

cron